# SDR WX0A2014082272106

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 68,570 hours, 22,921 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED ESCAPE SYS GIRT BAR ENGAGEMENT LIGHT MISSING FROM DOOR 4R.  RE-INSTALLED MISSING LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-20-00.
